Alert archive / Oregon / Wind Advisories in 2017
Wind Advisory 19, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jun 11, 2017, 12:59 PM PDT for Kittitas County, Klickitat County, Yakima County, Washington; 6 counties in Oregon. It took effect at Jun 12, 2017, 10:00 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2017, 12:59 PM PDT (19:59 UTC)
- In effect from
- Jun 12, 2017, 10:00 AM PDT
- Expired
- Jun 13, 2017, 4:00 AM PDT
- In force
- 18 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 112 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 8.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
879 WWUS76 KPDT 111959 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1259 PM PDT Sun Jun 11 2017 ...Strong Winds in Columbia Gorge and Kittitas Valley on Monday... .A tight pressure gradient will produce strong west to northwest winds across the eastern Columbia River Gorge and the Kittitas Valley from late Monday morning until 10 pm. ORZ041-WAZ024-026-120400- /O.NEW.KPDT.WI.Y.0019.170612T1700Z-170613T0500Z/ East Columbia River Gorge- Eastern Columbia River Gorge of Washington-Kittitas Valley- including the cities of Arlington, The Dalles, White Salmon, Ellensburg, and Thorp 1259 PM PDT Sun Jun 11 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT MONDAY... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 10 AM to 10 PM PDT Monday. * WINDS...Northwest 25 to 35 mph with gusts up to 45 mph. * TIMING...Strongest winds over 30 mph and gusts to around 45 mph from noon to sunset. * IMPACTS...Gusty winds will blow around loose objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
6 follow-up statements
995 WWUS76 KPDT 120346 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 846 PM PDT Sun Jun 11 2017 ...Very windy conditions expected in the Columbia Gorge and Kittitas Valley on Monday... .A tight pressure gradient will produce very windy west to northwest winds across the eastern Columbia River Gorge and the Kittitas Valley from late Monday morning until 10 pm. ORZ041-WAZ024-026-121715- /O.CON.KPDT.WI.Y.0019.170612T1700Z-170613T0500Z/ East Columbia River Gorge- Eastern Columbia River Gorge of Washington-Kittitas Valley- including the cities of Arlington, The Dalles, White Salmon, Ellensburg, and Thorp 846 PM PDT Sun Jun 11 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT MONDAY... * WINDS...Northwest 25 to 35 mph with gusts up to 50 mph. * TIMING...The strongest sustained winds over 30 mph and gusts to around 45 mph from noon to sunset. * IMPACTS...The very windy conditions may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
381 WWUS76 KPDT 121042 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 342 AM PDT Mon Jun 12 2017 ...Very windy conditions are expected in portions of north central Oregon, northeast Oregon, south central and central Washington today... .A tight pressure gradient will produce very windy west to northwest winds across the eastern Columbia River Gorge, north central Oregon, the Blue Mountain Foothills of Oregon, the Oregon Lower Columbia Basin and the Kittitas valley from this morning or early afternoon through this evening. ORZ044-507-508-122000- /O.EXB.KPDT.WI.Y.0019.170612T2100Z-170613T0500Z/ Lower Columbia Basin of Oregon- Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- including the cities of Boardman, Hermiston, Ione, Pendleton, Pilot Rock, Heppner, Condon, and Fossil 342 AM PDT Mon Jun 12 2017 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 2 PM this afternoon to 10 PM PDT this evening. * WINDS...Northwest 25 to 35 mph with gusts up to 55 mph. * TIMING...The strongest sustained winds will be over 30 mph with gusts to around 50 to 55 mph from 2 PM this afternoon through 10 PM this evening. * IMPACTS...The very windy conditions may blow down tree limbs, whole trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ510-122000- /O.EXA.KPDT.WI.Y.0019.170612T1700Z-170613T0500Z/ North Central Oregon- including the cities of Dufur and Maupin 342 AM PDT Mon Jun 12 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 10 AM this morning to 10 PM PDT this evening. * WINDS...Northwest 25 to 35 mph with gusts up to 55 mph. * TIMING...The strongest sustained winds will be over 30 mph with gusts to around 50 to 55 mph from 10 AM through 10 PM this evening. * IMPACTS...The very windy conditions may blow down tree limbs, whole trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ WAZ521-122000- /O.EXA.KPDT.WI.Y.0019.170612T1700Z-170613T0500Z/ Simcoe Highlands- including the cities of Goldendale and Bickleton 342 AM PDT Mon Jun 12 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 10 AM this morning to 10 PM PDT this evening. * WINDS...Northwest 25 to 35 mph with gusts up to 55 mph. * TIMING...The strongest sustained winds will be over 30 mph with gusts to around 50 to 55 mph from 10 AM through 10 PM this evening. * IMPACTS...The very windy conditions may blow down tree limbs, whole trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ041-WAZ024-026-122000- /O.CON.KPDT.WI.Y.0019.170612T1700Z-170613T0500Z/ East Columbia River Gorge- Eastern Columbia River Gorge of Washington-Kittitas Valley- including the cities of Arlington, The Dalles, White Salmon, Ellensburg, and Thorp 342 AM PDT Mon Jun 12 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... * WINDS...Northwest 25 to 35 mph with gusts up to 55 mph. * TIMING...The strongest sustained winds will be over 30 mph with gusts to around 50 to 55 mph from 10 AM through 10 PM this evening. * IMPACTS...The very windy conditions may blow down tree limbs, whole trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
636 WWUS76 KPDT 121742 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1042 AM PDT Mon Jun 12 2017 ...Very windy conditions are expected in portions of north central Oregon, northeast Oregon, south central and central Washington through this evening... .A tight pressure gradient will produce very windy west to northwest winds across the eastern Columbia River Gorge, north central Oregon, the Blue Mountain Foothills of Oregon, the Oregon Lower Columbia Basin and the Kittitas valley through this evening. ORZ041-WAZ024-026-130500- /O.CON.KPDT.WI.Y.0019.000000T0000Z-170613T0500Z/ East Columbia River Gorge- Eastern Columbia River Gorge of Washington-Kittitas Valley- including the cities of Arlington, The Dalles, White Salmon, Ellensburg, and Thorp 1042 AM PDT Mon Jun 12 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...West to northwest 25 to 35 mph with gusts up to 55 mph. * TIMING...Through this evening. * IMPACTS...The very windy conditions may blow down tree limbs, whole trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ510-130500- /O.CON.KPDT.WI.Y.0019.000000T0000Z-170613T0500Z/ North Central Oregon- including the cities of Dufur and Maupin 1042 AM PDT Mon Jun 12 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...West to northwest 25 to 35 mph with gusts up to 55 mph. * TIMING...Through this evening. * IMPACTS...The very windy conditions may blow down tree limbs, whole trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ044-507-508-130500- /O.CON.KPDT.WI.Y.0019.170612T2100Z-170613T0500Z/ Lower Columbia Basin of Oregon- Foothills of the Northern Blue Mountains of Oregon- Foothills of the Southern Blue Mountains of Oregon- including the cities of Boardman, Hermiston, Ione, Pendleton, Pilot Rock, Heppner, Condon, and Fossil 1042 AM PDT Mon Jun 12 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... * WINDS...West to northwest 25 to 35 mph with gusts up to 55 mph. * TIMING...This afternoon and evening. * IMPACTS...The very windy conditions may blow down tree limbs, whole trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ WAZ521-130500- /O.CON.KPDT.WI.Y.0019.000000T0000Z-170613T0500Z/ Simcoe Highlands- including the cities of Goldendale and Bickleton 1042 AM PDT Mon Jun 12 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...West to northwest 25 to 35 mph with gusts up to 55 mph. * TIMING...Through this evening. * IMPACTS...The very windy conditions may blow down tree limbs, whole trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
193 WWUS76 KPDT 122127 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 227 PM PDT Mon Jun 12 2017 ...Very windy conditions will continue across portions of north central Oregon, northeast Oregon, south central and central Washington through this evening... .A tight pressure gradient will produce very windy west to northwest winds across the eastern Columbia River Gorge, north central Oregon, the Blue Mountain Foothills of Oregon, the Oregon Lower Columbia Basin and the Kittitas valley through this evening. ORZ041-WAZ024-026-130700- /O.EXT.KPDT.WI.Y.0019.000000T0000Z-170613T0700Z/ East Columbia River Gorge- Eastern Columbia River Gorge of Washington-Kittitas Valley- including the cities of Arlington, The Dalles, White Salmon, Ellensburg, and Thorp 227 PM PDT Mon Jun 12 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...West to northwest 30 to 40 mph with gusts up to 55 mph. * TIMING...Through this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ510-130700- /O.EXT.KPDT.WI.Y.0019.000000T0000Z-170613T0700Z/ North Central Oregon- including the cities of Dufur and Maupin 227 PM PDT Mon Jun 12 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...Through this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ044-508-130700- /O.EXT.KPDT.WI.Y.0019.000000T0000Z-170613T0700Z/ Lower Columbia Basin of Oregon- Foothills of the Southern Blue Mountains of Oregon- including the cities of Boardman, Hermiston, Ione, Heppner, Condon, and Fossil 227 PM PDT Mon Jun 12 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...Through this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ507-131100- /O.EXT.KPDT.WI.Y.0019.000000T0000Z-170613T1100Z/ Foothills of the Northern Blue Mountains of Oregon- including the cities of Pendleton and Pilot Rock 227 PM PDT Mon Jun 12 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PDT TUESDAY... * WINDS...West 25 to 35 mph with gusts up to 50 mph. * TIMING...Through overnight tonight. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ WAZ521-130700- /O.EXT.KPDT.WI.Y.0019.000000T0000Z-170613T0700Z/ Simcoe Highlands- including the cities of Goldendale and Bickleton 227 PM PDT Mon Jun 12 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...West 25 to 35 mph with gusts up to 55 mph. * TIMING...Through this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
087 WWUS76 KPDT 130706 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 1206 AM PDT Tue Jun 13 2017 ...Very windy conditions will continue across the Blue Mountain Foothills of Oregon and the Kittitas valley through Tuesday. WAZ026-131515- /O.EXP.KPDT.WI.Y.0019.000000T0000Z-170613T0700Z/ /O.NEW.KPDT.WI.Y.0020.170613T0706Z-170614T0400Z/ Kittitas Valley- including the cities of Ellensburg and Thorp 1206 AM PDT Tue Jun 13 2017 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect until 9 PM PDT this evening. * WINDS...West to northwest 25 to 40 mph with gusts up to 55 mph. * TIMING...Strongest winds will be Tuesday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ORZ041-044-508-510-WAZ024-521-130815- /O.EXP.KPDT.WI.Y.0019.000000T0000Z-170613T0700Z/ East Columbia River Gorge-Lower Columbia Basin of Oregon- Foothills of the Southern Blue Mountains of Oregon- North Central Oregon-Eastern Columbia River Gorge of Washington- Simcoe Highlands- 1206 AM PDT Tue Jun 13 2017 ...WIND ADVISORY HAS EXPIRED... Winds have decreased across the Columbia River Gorge...Foothills of the Southern Blue Mountains of Oregon...North Central Oregon...and Simcoe Highlands. $$ ORZ507-131100- /O.CON.KPDT.WI.Y.0019.000000T0000Z-170613T1100Z/ Foothills of the Northern Blue Mountains of Oregon- including the cities of Pendleton and Pilot Rock 1206 AM PDT Tue Jun 13 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING... * WINDS...West 25 to 35 mph with gusts up to 50 mph. * TIMING...Through early morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
581 WWUS76 KPDT 131050 NPWPDT URGENT - WEATHER MESSAGE National Weather Service Pendleton OR 350 AM PDT Tue Jun 13 2017 ...Very windy conditions for the Kittitas Valley and Columbia River Gorge today... .Strong winds will continue across the Kittitas valley today. Winds will increase in the eastern Columbia River Gorge late this morning. ORZ507-131200- /O.EXP.KPDT.WI.Y.0019.000000T0000Z-170613T1100Z/ Foothills of the Northern Blue Mountains of Oregon- including the cities of Pendleton and Pilot Rock 350 AM PDT Tue Jun 13 2017 ...WIND ADVISORY WILL EXPIRE AT 4 AM PDT EARLY THIS MORNING... Winds have decreased in the Northern Foothills of the Blue Mountains. $$ ORZ041-WAZ024-131900- /O.EXB.KPDT.WI.Y.0020.170613T1800Z-170614T0400Z/ East Columbia River Gorge- Eastern Columbia River Gorge of Washington- including the cities of Arlington, The Dalles, and White Salmon 350 AM PDT Tue Jun 13 2017 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... The National Weather Service in Pendleton has issued a Wind Advisory...which is in effect from 11 AM this morning to 9 PM PDT this evening. * WINDS...West 25 to 40 mph with gusts up to 55 mph. * TIMING...Strongest winds will be Tuesday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ WAZ026-131900- /O.CON.KPDT.WI.Y.0020.000000T0000Z-170614T0400Z/ Kittitas Valley- including the cities of Ellensburg and Thorp 350 AM PDT Tue Jun 13 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...West to northwest 25 to 40 mph with gusts up to 55 mph. * TIMING...Strongest winds will be Tuesday afternoon. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Scattered power outages are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds over 30 mph and gusts to around 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jun 11, 8:53 AM PDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jun 11, 8:53 AM PDT, 4 hours 6 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Pendleton OR 853 AM PDT Sun Jun 11 2017 .SHORT TERM...Today through Tuesday...Satellite shows two circulation areas with upper level low. One is over southwest Oregon and the other in northern CA. Expect the southwest OR circulation to rotate south and consolidate into the CA circulation. I think this will keep precipitation further south and have lowered POPs across northeast OR for rest of today. As the low moves east and then northeast, still think there is a chance for wraparound precipitation in mainly Wallowa County for Monday. Pressure gradient tightens along east slopes of WA later Monday and overnight for strong winds. May need to issue wind advisory for these areas. New 12z NAM keeps this potential and will compare with other 12z models. As upper low moves into MT on Tuesday, westerly flow will bring dry and mild conditions across the area. && .AVIATION...18Z TAFS...VFR conditions will genera;;y prevail for the next 24 hours. The exception will be at BDN prior to 20Z with MVFR cigs. Convection will be squashed to the south as upper level low pressure dives to the SE, thus will use VCSH this aftn at BDN/RDM...otherwise no precip will be mentioned. Few clouds will prevail further north for YKM/PSC/ALW, with scattered cumulus for DLS/PDT. Winds will gust to 20-25 kt this aftn at DLS. && .PRELIMINARY POINT TEMPS/POPS... PDT 68 48 67 47 / 10 20 20 10 ALW 73 51 72 51 / 10 10 10 10 PSC 77 51 79 51 / 10 0 10 0 YKM 76 49 77 47 / 10 0 10 0 HRI 74 50 73 52 / 10 10 10 10 ELN 73 47 71 48 / 10 10 10 0 RDM 63 39 63 35 / 40 10 20 10 LGD 65 47 63 45 / 20 60 50 10 GCD 63 46 63 42 / 50 60 60 10 DLS 74 54 69 53 / 10 10 10 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...None. WA...None. && 79/80
Nearby
Wind Advisories in Oregon, 2017Wind Advisories in Washington, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.